# SDR COMA0160401

- Difficulty date: June 25, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 16,506 hours, 15,981 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 60135006
- Part serial: NSN
- Condition: Cracked
- Part time: 16,506 hours, 15,981 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORORATION OF COMAIR EO 53-021 (VISUAL INSP. OF THE ENGINE SUPPORT BEAM) THE ENGINE SUPPORT BEAM WAS FOUND CRCKED 1.5" ON RH SIDE LOWER WEB I/B CORNER AT FS 621.0 - FS 640.0PERFORMED A TEMPORARY MAJOR REPAIR TO ENGINE SUPPORT BEAM LOWER WEB I/B CORNER AT FS 621.0 - FS 640.0 I/A/W CRJ REO 601R-53-61-358.
